Naproxen is a non-steroidal anti-inflammatory drug. This medication was approved by the FDA in 1976. Naproxen has different brand names; they are Aleve, Mediproxen, Naprosyn, and Naprelan. Naproxen 500 mg belongs to the aryl acetic acid group of nonsteroidal anti-inflammatory drugs. Naproxen does not prevent heart attack or stroke; it may increase the chance of them.
How it works:
Naproxen 500 mg reduces swelling and treats pain. Buy Naproxen 500 mg to treat dental pain, headache, or painful monthly periods; it is also used for painful joint and muscular problems such as arthritis, bursitis, and gout.
Take this medicine by mouth with a glass of water; it is better to take it with food to stop an upset stomach. The starting dose is 250 mg. Use it twice a day in the morning and in the evening.
Do not chew, break, or crush this medication. Naproxen 500 mg is white to off-white crystalline substance and it is an odorless. Do not share this medicine with anybody else and buy it only if your doctor prescribed.
Naproxen 500 mg comes as a caplet, a gel cap, a liquid, a tablet, and a long-acting tablet. Naproxen 500 mg is an ordinary dose available.
You should understand that any medication may lead to side effects. You should be careful in some rear cases Naproxen may lead to digestive disorders, gastritis, running nose, vision or speech problems. If you are pregnant try to avoid taking Naproxen because it may cause premature closure. Diarrhea, nausea, dizziness are also possible side effects. Tell your doctor or health care professional if you do not feel yourself better. Also tell a doctor if you smoke, like to drink alcohol, or use other drugs. Your doctor can adjust you the right dose based on how you are responding to the drug. Naproxen must not be used if you have allergy to any ingredient of Naproxen. Keep away from children. Keep it in dry place at room temperature.